Notes on Meromorphic Functions with Positive Coefficients Defined by Bessel Function


Venkateswarlu B., Reddy P. T., YALÇIN TOKGÖZ S., Sridevi S.

Journal of Quality Measurement and Analysis, vol.18, no.1, pp.71-81, 2022 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 18 Issue: 1
  • Publication Date: 2022
  • Journal Name: Journal of Quality Measurement and Analysis
  • Journal Indexes: Other Indexes
  • Page Numbers: pp.71-81
  • Bursa Uludag University Affiliated: Yes